# SDR CALA2021120802285

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146T63351
- Condition: None
- Location: Bulk Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BULK CGO DOOR EXTERIOR SKIN FOUND PREVIOUS REINFORCING REPAIR FROM BS 1450 TO 1460 S26L TO 28L TRANSFER REF NON-ROUTINE LP9130969 AND ORIGINATED BY EMP V898549 REPAIRED DOOR REACHES 30,000 TOTAL DOOR FLIGHT CYCLES. PERFORM EQUIVALENT TO ACFT HOURS/CYCLES.. HAECO LOG 9130969, V920536, QC REPEAT INSP''S AT INTERVALS NOT TO EXCEED 3,000 DOOR FLIGHT HX146276. CYCLES, THEREAFTER". NOTE: BULK CARGO DR HOURS/CYCLES ARE BULK CARGO DOOR AFT EDGE SKIN INTERIM REPAIRED PER PART 1 OF ECRA 5236-01026., DIP REQUIRED TO "ACCOMPLISH INITIAL INSP''S DEFINED IN PT 2 OF LATEST REV OF EC5236-01026 ON OR BEFORE THE ADD EMP:V920536 RII INSPECTED BY HX146276 ADD EMP:V896825 EC/RA 5236-01026, BULK CGO DOOR EXTERIOR SKIN FOUND PREVIOUS TOMC-APPROVAL FROM SC1ELBYC COMMENT REINFORCING REPAIR FROM BS 1450 TO 1460 S26L TO 28L  INSPECTION THRESHOLD 30K FLIGHT  CYCLES , REPEAT INSPECTION 3K, TOMC APPROVED  : QC REVIEWED. TOMC APPROVED  : QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
